why did I breakout in hives for 3 months?
Dec 15, 2005
I went through a traumatic experience at work; however, days before that I had one occurrence of hives. After the traumatic experience, I broke out in hives for three months continuously. My doctor prescribed a 24 hour antihistamine (Allegra) which stopped it. The hive have gone. Should I stop the medication. What could the possible etiology be?
Response from Dr. Henry
This forum is exclusively for the discussion of the side effects of HIV therapy. What is your HIV status and which HIV meds are you taking?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth After French Kissing Worried I Have HIV
- Are Lymph Node Swelling Ringing Ears Vision Change Signs Of Hiv?
- Are There Rare Hiv Infected Who Don't Develop Antibodies?
- Can I Catch An Std By Kissing A Woman's Breasts?
- Can You Get Hiv Through Anal Sex?
- Does Hiv Rash Come At Night?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.